# SDR FDKA200709447

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 16,535 hours, 14,948 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Speed Brake
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM FLT 6207 MHT- JFK - SPEED BRAKE DISAGREE IN FLIGHT.  RESET, OPS GOOD.
